MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMACAROTID KNITTED ULTRATHIN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEK08/75CPUT(1)
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4117) based on the initial information received the involved device is not accessible for testing as it remained implanted in the patient.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 25b20.(3331/213) the device history records review concluded that there was no deviation in relation with the reported event.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that an excessive suture hole bleeding was noticed while implanting and suturing a hemacarotid patch ultrathin 8x75mm using prolene 6-0 c1 suture and needle.The bleeding was controlled using protamine, tachosil and by allowing time for bleeding to stop.
 
Event or Problem Description
Complaint # (b)(4).
 
Additional Manufacturer Narrative
Corrective data: on block h6, the medical device problem code "3190" was updated to "2993" following the investigation results.Additional manufacturer narrative: (4111) following our surgeon contact, the following information has been provided: the procedure was prolonged by 30 to 40 minutes, there is no consequence for the patient.The pre-operative medications provided to the patient was: platelet inhibitors, anticoagulants, heparin, ascal and clopidogrel (herparin before clamping and all medication as given to this patient is standard procedure) the vascular diagnosis: 7/6 tia bij stenose carotis, the procedure performed was a carotid endarterectomy , indication for surgery: tia , the amount of blood loss was 300cc, the patient did not required blood products, actions taken to stop the bleeding: protamine, tachosil and waiting the hemostasis, where was the patch implanted at the carotid bifurcation, the surgeon is not a new user intergard product.(4112/213) the case and its investigation have been reviewed by the medical affairs department who concluded that: "it is unclear if the bleeding can be attributed to the patient¿s coagulation profile or the patch.Needle hole bleeding is not uncommon and can be caused by surgical technique, altered coagulation profiles, or inherited bleeding disorders.While some bleeding was observed along the surface of the patch, the main concern reported was the needle hole bleeding.Needle hole bleeding would not likely be caused by the patch." (22/4310) as indicated in the medical assessment, needle hole bleeding is not uncommon and can be attributed to the surgical technique, altered coagulation profiles, or inherited bleeding disorders.While some bleeding was observed along the surface of the patch, the main concern reported was the needle hole bleeding.The adverse event would not likely be caused by the patch.The conducted investigation suggests that the product was not defective at the time of manufacturing.It should be noted that bleeding is an undesirable side effect as indicated in the current product instructions for use, in the "undesirable side effects" section.

Brand Name
HEMACAROTID KNITTED ULTRATHIN
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key22671540
Report Number2242352-2025-00907
Device Sequence Number11718607
Product Code DSY
UDI-Device Identifier00384401001478
UDI-Public(01)00384401001478
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Importer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEK08/75CPUT(1)
Device Catalogue NumberHEK08/75CPUT(1)
Device Lot Number25B20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/30/2025
Event Location Hospital
Date Report to Manufacturer11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATELET INHIBITORS, ASCAL, CLOPIDOGREL, HEPARIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Date Report Sent to FDA11/24/2025